Taylor from Indiana: Taylor started having seizures only three weeks after her first injection of Gardasil®. The package insert clearly states anyone with a severe allergic reaction to a dose of Gardasil should discontinue the series. One would think seizures in a person who had never had them before would be an indication of a severe allergic reaction. Nevertheless, her physician continued to administer the entire series.
Here is story in her own words:
“At the end of August of ’07, I got the Gardasil vaccination. You know, the one for the prevention of cervical cancer where the commercial always ended in ‘one less’? Too bad I ended up being one more.
“At the end of August of ’07, I got the Gardasil vaccination. You know, the one for the prevention of cervical cancer where the commercial always ended in ‘one less’? Too bad I ended up being one more. Around three weeks after I got the first vaccine I had my first seizure. It basically went downhill from there.
The doctors told us that there was no possible way that this vaccination was causing my problems; so naturally, we believed them, and I got the last two shots. Ironically, things got progressively worse. And now, over three and a half years later, I am still dealing with my problems.
I was thirteen years old when it first happened. I can still remember how terrified I was. I had just gotten done with a cross-country race; even got one of my best times of the season. All of a sudden I got really dizzy and shaky. I blacked out for a couple seconds and then went inside to sit on a bench. All of a sudden I began to shake uncontrollably.
I can remember every detail of what happened – even though it was over two and a half years ago. A lady came up to me and put her arms around me, comforting me and talking me through it. I didn’t even know her, yet she still had the kindness to come over and help me.
You can’t even begin to imagine how scared that I was. But, when I told my parents after the meet, they just kind of shook it off. I completely understood that, I thought at that time it was just because I had run so hard. This was on September 8th of 2007.
About two years after my seizures started, one of my friends named Caleigh also began to have seizures. Caleigh is in my youth group and had just gotten her first vaccination. Her seizures were so violent that she actually bruised up her wrist until it was swollen.
All the pieces started to fall into place. We both had seizures a couple weeks after we got the shot. We both were experiencing the exact same thing. But most ironically, (I mentioned this before) we were also in the same youth group. Imagine the odds of that happening – it’s like one in a million. So my mom, along with Caleigh’s mom, began to do some extensive research. Sure enough, everything they found backed up our story.
I’m on this roller-coaster of emotions. Go a week without a problem; then the next week I have ten seizures. Get my best hit of the season during a softball game, next thing I’m in the outfield having a seizure and spraining my knee – the end of my softball season(s) for the next two years.
This year I had to deal with everyone talking about tryouts and getting excited for the next game. And I knew that I couldn’t be there. I couldn’t even be manager. Sure, I can go to the games, but it’s definitely not the same as being part of the team. Giving up the things I love is probably worse than even the physical pain I go through.”
Taylor has had a long and painful journey. Her seizures are unpredictable. Sometimes she will go months without having a seizure then, they come back with a vengeance. She can no longer participate in many of the activities she loved.
Three and a half years after Gardasil, she still has excruciating migraines. She has new allergies to gluten, dairy, casein, sugar, soy, artificial flavoring, processed foods, and on, and on…. She was a straight A student before Gardasil. That is not the case now.
Taylor feels Gardasil has taken what should have been some of the best years of her life.
Taylor is not alone. There are 942 VAERS reports of seizures or convulsions after Gardasil vaccinations as of December 2010.
How can medical professionals justify mass administration of a vaccine that will not be proven to reduce cervical cancer rates for at least 20 years, to healthy young girls when using Pap smears and appropriate follow-up has safely and effectively reduced cervical cancer in the United States without causing seizures?
Medical consumers should not tolerate any risk when there is a safe and effective means of controlling a disease available. All vaccines carry some risks. Pap smears have never killed anyone.
Dorothy Forbes says
I know a great deal of time has elapsed since you~Taylor, became so ill with the Cervarix/Gardasill vaccination. I hope & pray that you are recovering, or have made a full recovery would be even more wonderful..God Bless ….
G’Day Taylor, Thank you for sharing your story about the horrors of the Cervarix/Gardasil vaccinations; now currently on the go again for ‘young men’ as well as the ‘young women.’ I have been studying this Gardasil/Cervarix farce for a few years now and sent all the information to my daughter Eleanor to educate my two grand-daughters, who were aged at the time 16 yrs & 8yo. Now 19 & 11. My eldest grand-daughter got into all the sites available to her on the internet, and educated her young sister.about the dangers of Gardasil & Cervarix. The real dangers of the Gardasil/Cervarix vaccine programme is the parental permission being granted to ‘Pharma.’ & health authorities without as much of a ‘What Are The Side Effects of Gardasil/Cervarix.’ There are no side effects~ they are ‘Direct Effects.’ Whats more they are all bad & they are always denied. The best treatment for the ravages of Gardasil/Cervarix vaccines is to DETOX using (Chelation Thearpy, it’s when they remove the highly toxic chemicals from your blood stream,) so that all of the bodies systems can get back to normal. Do not go to your local Dr. for this treatment as many GP’s frown at this, and roll their eyes in disbelief. Go to your nearest Naturopath or ‘Google~Chelation Therapy.’ Some patients say ‘It’s like a miracle.’ But always ask questions, what happens? How long? How will I feel? Etc; Etc; Make a list, be inquisitive. Be Safe! You’ll be feeling better after the first appointment. Cheers To You & Yours……& Good Luck…..Go Shania……
P.S. I am 74 years old today/28th Feb, and I do not take medications of any kind~ I also hate to hear of anyone being harmed by toxic meds.
Carla Hamilton says
My daughter has been injured by HPV vaccine and having seizures I need some advise and help. Thanks Carla Hamilton.